# SDR CALA0200331

- Difficulty date: June 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 45,998 hours, 23,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT UNDER R2 DOOR Z-ANGLE AT STA 969 CORRODED.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-02, 51-40-02, AND 51-30-01.
